# SDR CA130506001

- Difficulty date: May 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 40,080 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Failed
- Location: Flap Skew
- Part time: 36,277 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DEPARTURE WHILE SELECTING FLAPS UP THE FLIGHT CREW REPORTED A FLAP INDICATOR NEEDLE SPLIT AND ASSOCIATED FLAP LOCKOUT.  AN AIR TURNBACK WAS SUCCESSFULLY CARRIED OUT AND THE ACFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE PERFORMED INITIAL TESTING ON THE FSEU AND REPORTED THE FOLLOWING, FAULT CODES "FLAP SKEW FLAP 1 SKEW CON", "FLAP 2 SKEW CON", FLAP 3 SKEW CON" AND FLAP SKEW CON "ON BITE PER FIM 27-15-T801. FOUND NO VALID SIGNAL AS PER FIM 27-59-T809 ON SKEW SENSORS 1-4 AND NO SIGNAL VOLTAGE AT FSEU.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS BEFORE THE ACFT WAS SUCCESSFULLY RETURNED TO SERVICE, NR 4 FLAP SKEW SENSOR AND SHIPSIDE CONNECTOR FOUND HARD FAULTED AND CORRODED REQUIRING REPLACEMENT.  DURING TROUBLESHOOTING, NR 3 FLAP SKEW SENSOR AND CONNECTOR ALSO FOUND CORRODED REQUIRING REPLACEMENT.  ALL WORK CARRIED OUT IAW AMM 27-59-01-000-804 AND TESTED IAW AMM 27-59-00-730-801.
